# SDR SWIA202507160420

- Difficulty date: April 20, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Striker
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR CUTOUT INNER SKIN SEAL STRIKER AREA IS CHAFFED. COMPLIED WITH REO 690-53-21-032 REV-.  BLENDED OUT CHAFE AROUND AVIONIC DOOR CUTOUT INNER SKIN SURFACE BETWEEN FS364-FS394 STGR 25R -25L, LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
